American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[2] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[3] James Alan Cochran. Square-integrable kernels and growth estimates for their singular values. Bull. Amer. Math. Soc. 80 (1974) 661-663. MR 0346454.
Abstract, references, and article information   
View Article: PDF

[4] C. V. Hutton, J. S. Morrell and J. R. Retherford. Approximation numbers and Kolmogoroff diameters of bounded linear operators. Bull. Amer. Math. Soc. 80 (1974) 462-466. MR 0336391.
Abstract, references, and article information   
View Article: PDF

[5] Y. Gordon and D. R. Lewis. Absolutely summing, $L_1$ factorizable operators and their applications. Bull. Amer. Math. Soc. 79 (1973) 1270-1273. MR 0336416.
Abstract, references, and article information   
View Article: PDF

[6] C. A. Berger and B. I. Shaw. Selfcommutators of multicyclic hyponormal operators are always trace class. Bull. Amer. Math. Soc. 79 (1973) 1193-1199. MR 0374972.
Abstract, references, and article information   
View Article: PDF

[7] Thomas A. W. Dwyer III. Holomorphic Fock representations and partial differential equations on countably Hilbert spaces. Bull. Amer. Math. Soc. 79 (1973) 1045-1050. MR 0320749.
Abstract, references, and article information   
View Article: PDF

[8] R. A. Goldstein and R. Saeks. Trace class, widths and the finite approximation property in Banach space. Bull. Amer. Math. Soc. 79 (1973) 57-60. MR 0317014.
Abstract, references, and article information   
View Article: PDF

[9] C. P. Stegall and J. R. Retherford. Fully nuclear operators. Bull. Amer. Math. Soc. 76 (1970) 1077-1081. MR 0271707.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1